Jump to content

Photo

Supplements For Redness After Accutane.


No replies to this topic

#1 Nuke Acne

Nuke Acne

    AKA Clear me up

  • Veteran Members
  • Posts & Likes
    Posts: 239
    Likes: 2
About Me
  • Gender:Male
  • Location:LA, CA
  • Joined: 21-April 08

Posted 19 May 2013 - 06:41 PM

Hi,

 

I just finished accutane today. I have quite a few red marks and acne marks on my face and neck left. I still am not 100% cleared I still have a some minor acne sadly....

 

But that is not my main concern right now. I am extremely red. I don't want to use any acne tropical as of now because I know it will irritate and cause more redness.

 

So what kind of supplements do you guys think I can take for redness? I am thinking fish oil(which I always take even before accutane) some zinc and vitamin b5.

 

Do you guys think that will help?

 

Thanks.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users